# SDR ASAA2017052920892

- Difficulty date: May 29, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 16,609 hours, 5,467 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMP.   LAMP TESTED GOOD IAW AMM 33-51-04-960-801.
